Alert archive / Maine / Gale Warnings in 2016
Gale Warning 33, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Dec 11, 2016, 2:33 PM EST. It took effect at Dec 12, 2016, 7:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2016, 2:33 PM EST (19:33 UTC)
- In effect from
- Dec 12, 2016, 7:00 AM EST
- Expired
- Dec 12, 2016, 3:17 PM EST
- In force
- 8 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
423 WHUS71 KCAR 111933 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 233 PM EST SUN DEC 11 2016 ANZ050-051-120345- /O.UPG.KCAR.GL.A.0016.161212T1100Z-161213T0200Z/ /O.NEW.KCAR.GL.W.0033.161212T1200Z-161213T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 233 PM EST SUN DEC 11 2016 ...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-120345- /O.NEW.KCAR.SC.Y.0093.161212T1200Z-161213T0000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 233 PM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST MONDAY. * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
951 WHUS71 KCAR 120250 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 950 PM EST SUN DEC 11 2016 ANZ050-051-121100- /O.CON.KCAR.GL.W.0033.161212T1200Z-161213T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 950 PM EST SUN DEC 11 2016 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM EST MONDAY... * WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-121100- /O.CON.KCAR.SC.Y.0093.161212T1200Z-161213T0000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 950 PM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST MONDAY... * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
879 WHUS71 KCAR 120745 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 245 AM EST MON DEC 12 2016 ANZ050-051-121545- /O.CON.KCAR.GL.W.0033.161212T1200Z-161213T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 245 AM EST MON DEC 12 2016 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-121545- /O.CON.KCAR.SC.Y.0093.161212T1200Z-161213T0000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 245 AM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
742 WHUS71 KCAR 120750 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 250 AM EST MON DEC 12 2016 ANZ050-051-121600- /O.CON.KCAR.GL.W.0033.161212T1200Z-161213T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 250 AM EST MON DEC 12 2016 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-121600- /O.CON.KCAR.SC.Y.0093.161212T1200Z-161213T0000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 250 AM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
861 WHUS71 KCAR 121450 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 950 AM EST MON DEC 12 2016 ANZ050-051-122300- /O.CON.KCAR.GL.W.0033.000000T0000Z-161213T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 950 AM EST MON DEC 12 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-122300- /O.CON.KCAR.SC.Y.0093.000000T0000Z-161213T0000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 950 AM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
974 WHUS71 KCAR 121751 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1251 PM EST MON DEC 12 2016 ANZ050-051-130000- /O.CON.KCAR.GL.W.0033.000000T0000Z-161213T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1251 PM EST MON DEC 12 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-130000- /O.CON.KCAR.SC.Y.0093.000000T0000Z-161213T0000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1251 PM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
454 WHUS71 KCAR 122017 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 317 PM EST MON DEC 12 2016 ANZ050-051-130430- /O.CAN.KCAR.GL.W.0033.000000T0000Z-161213T0000Z/ /O.EXB.KCAR.SC.Y.0093.000000T0000Z-161213T1800Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 317 PM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-130430- /O.EXT.KCAR.SC.Y.0093.000000T0000Z-161213T1800Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 317 PM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 11, 1:06 PM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Dec 11, 1:06 PM EST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
106 PM EST Sun Dec 11 2016
.SYNOPSIS...
High pressure will move east of the area this afternoon. Low
pressure will approach tonight and track along the coast on
Monday. The low will exit into the Maritimes Monday night into
Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Update: Significant impacts due to snow Monday... Snow will break
out for Bangor and the Down East region late tonight and intensify
through the early morning hours. Most of the snow will fall in the
6am to 1pm timeframe with amounts possibly reaching 7 to 8 inches
during that period. This means snowfall rates could hit 1-2 inches
an hour at times. This period has forecast soundings showing some
good dendritic growth coincident with strong omega. This means
decent snow ratios and and a bit of instability aloft. Snow will
taper to drizzle for the Bangor area in the afternoon as
temperatures rise towards the freezing mark. This will be the
first big snow for the Bangor area this season and create
hazardous travel conditions...especially through the morning into
midday before the snow lets up.
For this forecast update, have not made any changes to the
previous forecast as 12Z data will be crucial. Will have to take a
hard look at upgrading the advisory for southern Piscataquis,
portions of south-central Penobscot to include Dexter towards
Millinocket and Lincoln. These areas may receive some 8 to 10
inches due to orographic lift, thermal gradients, and potential
for banding. Further north, QPF will be less but snow ratios will
come into play for warning/advisory decisions.
Finally, coastal flooding remains a concern with the morning high
tide combined with a strong onshore flow ahead of the intensifying
low to the west.
Orgnl Disc: Skies have at least temporary cleared across the N
very erly this morn...allowing sfc temps to plunge, particularly
ovr protected valleys where sfc winds have become particularly
decoupled from stronger winds alf.
Otherwise, skies will be clr to ptly cldy today, with intervals
of sc still possible across the N hlf of the region. Hi temps
should recover to a little warmer than ystdy's hi temps by erly
aftn. Hi CI/CS cldnss should then begin spreading WSW to ENE
across the region by mid to late aftn as sfc low pres from the
great lks begins to apch our region.
Cldnss will then slowly thicken from the WSW ovr the region tngt,
with snfl breaking out first ovr SW ptns of the region aftr
mdngt...reaching far NRN ptns of the FA shortly aftr daybreak Mon.
Accumulations could reach as high as 2 to 3 inches ovr the lower
Penobscot vly by 7am Mon with a dusting across the far N by this
time.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
Snow will quickly spread across the area early Monday morning as
fast moving low pressure approaches from the great lakes. Forecast
guidance is in good agreement now on a moderate snow event with most
of the snow falling across the area during the morning into
afternoon on Monday. Amounts will be around 6 to 7 inches across
the area, but with less along the coast where warmer air off the
water will turn the snow into a period of rain. Will be issuing
winter weather advisories across the area for this event. There is
a chance that some heavier banding of snow over interior Downeast
locally pushes amounts closer up to 8 or 9 inches locally, but in
general, we're expecting around, or just over 6 to 7 inches in 14
hour period of time. Precipitation should end around mid afternoon
Downeast and early evening across the north. This will give way to
partial clearing Downeast Monday night with the north remaining
mostly cloudy. Tuesday should then turn out partly cloudy and
seasonably cold across the area.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Weak high pressure will build south of the area during the mid week
period as a very cold trough of low pressure begins to approach from
central Canada. Some moisture around the back of the high and ahead
of the cold trough will bring clouds and a chance for some snow
showers late Wednesday into Thursday. High pressure rebuilding to
the west combined with low pressure to our east will then usher in
bitter cold air Thursday into Friday when highs will be near the
single digits north to the teens downeast. A storm system
approaching from the great lakes may then bring snow or snow
changing to ice and rain Saturday into Saturday night.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: Mainly VFR xpctd for all TAF sites tdy thru this eve,
although brief intervals of MVFR cannot be ruled out spcly this
morn across far nrn TAF sites. Conditions will then lower to
IFR/low IFR vsbys in sn from SW to NE late tngt, reaching the far
Nrn sites Mon morn.
SHORT TERM: IFR to LIFR conditions in snow can be expected on
Monday, possibly improving to MVFR Downeast late in the day. IFR
To MVFR conditions north and MVFR to VFR conditions downeast are
expected Monday night followed by mainly VFR conditions across the
area on Tuesday. VFR conditions are likely Wednesday, possibly
lowering to MVFR in lower clouds Wednesday afternoon.
&&
.MARINE...
NEAR TERM: 530 AM Update...We did drop the SCA for our outer MZs
in effect til erly this morn, and replaced it with a gale watch
for Mon into Mon eve as per prev near and short term discussions.
Orgnl Disc...We xtnded current the SCA for our outer waters til 6
am due to wind gusts still reaching or just exceeding 25 kt. Once
we end this, we will re-issue another SCA for the next upcoming
low pressure on Mon. Otherwise, initially went a little abv WW3 wv
guidance for fcst wv hts this morn, then merged with guidance for
later this aftn into tngt.
SHORT TERM: A SCA and possibly briefly a gale will be needed on
Monday for onshore winds ahead of approaching low pressure. A SCA
may be needed for gusty northwest winds behind low pressure Monday
night. Winds should then be below SCA Tuesday into Wednesday.
&&
.TIDES/COASTAL FLOODING...
High tide Monday morning is at 8:35 AM in Bar Harbor and 8:44 at
Eastport. Tides will be approaching astronomical high tides with
Monday being the day before the full moon. Onshore flow ahead of
approaching low pressure combined with the perigee tides may result
in high tide levels above normal and possibly some minor splash-over
Monday morning.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 7 AM to 8 PM EST Monday for
MEZ001>006.
Winter Weather Advisory from 3 AM to 6 PM EST Monday for
MEZ010-011-015>017-031-032.
Winter Weather Advisory from 3 AM to 4 PM EST Monday for
MEZ029-030.
MARINE...Gale Watch from Monday morning through Monday evening for
ANZ050-051.
&&
Near Term...VJN/MCW
Short Term...Bloomer
Long Term...Bloomer
Aviation...VJN/MCW/Bloomer
Marine...VJN/MCW/Bloomer
Tides/Coastal Flooding...BloomerHazardous weather outlook, Dec 11, 2:32 PM EST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 232 PM EST SUN DEC 11 2016 MEZ001>006-121945- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 232 PM EST SUN DEC 11 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 8 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ029-121945- COASTAL HANCOCK- 232 PM EST SUN DEC 11 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 1 PM EST MONDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 10 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ011-016-017-032-121945- CENTRAL PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- NORTHERN WASHINGTON- 232 PM EST SUN DEC 11 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 6 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN MAINE AND INTERIOR DOWNEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ010-015-031-121945- CENTRAL PISCATAQUIS-SOUTHERN PENOBSCOT-SOUTHERN PISCATAQUIS- 232 PM EST SUN DEC 11 2016 ...WINTER STORM WARNING IN EFFECT FROM 3 AM TO 4 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE AND NORTH CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ030-121945- COASTAL WASHINGTON- 232 PM EST SUN DEC 11 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 6 PM EST MONDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 10 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ052-121945- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 232 PM EST SUN DEC 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050-051-121945- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 232 PM EST SUN DEC 11 2016 ...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:12 AM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 41 hr |
| Dec 11, 5:26 AM EST | Gale Watch | CAR | 9 hr | |
| Dec 11, 2:26 PM EST | Coastal Flood Advisory | CAR | Hancock, Washington | 19 hr |
| Dec 11, 2:33 PM EST | Small Craft Advisory | CAR | 46 hr | |
| Dec 11, 3:18 PM EST | Winter Storm Warning | CAR | Penobscot, Piscataquis | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.